MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS II PLUS
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
Pump was returned on 5/10/2024 and evaluated.The mdr reportability of this complaint was being upgraded to "yes", as the abrupt power off found in the event log review was determined to be reportable according to the updated mdr decision tree guide.Patient was involved, but not harmed.
 
Additional Manufacturer Narrative
This complaint record was being reopened for device evaluation due to the device being returned on 05/10/2024.The historical test records were reviewed in the qos system.The device had passed all tests.There are no previous complaints on this device.Complaint evaluation was completed on 5/17/2024.The pump's event log was pulled as part of the evaluation and upon review it was noted that there were several abrupt power offs found in the log, which help explain the reported condition by the end user, as the pump lost its battery and powered off.An abrupt power off can be seen below on event lines 0-3 by the "log_event_on" code without an "log_event_off" code before it.Seeing the code "log_event_on" code without an "log_event_off" code before it points to the abrupt power off as it means that the pump had to be powered on without being powered off prior, meaning that it turned off on it's own.Upon further evaluation there were no loose connections or components inside of the device, which could have contributed to the reported malfunction and the instances found in the event log.Functional testing did confirm the reported condition but was unable to be duplicated during testing.Reported issue found, device does not meet specification.A capa had been opened in order to fully investigate and address the root causes of the reported events.This mdr will be reopened and updated in the event the device involved or additional information becomes available.[reference: complaint # (b)(4)].

Brand Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19376110
Report Number3011581906-2024-00578
Device Sequence Number12667277
Product Code FRN
UDI-Device Identifier00817170020161
UDI-Public00817170020161
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II PLUS
Device Catalogue NumberNIMBUS II PLUS
Device Lot Number200604960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient SexUnknown